Symplectic Maps for Diverted Plasmas

TitleSymplectic Maps for Diverted Plasmas
Publication TypeJournal Article
Year of Publication2018
AuthorsCaldas, IL, Bartoloni, BF, Ciro, D, Roberson, G, Schelin, AB, Kroetz, T, Roberto, M, Viana, RL, Iarosz, KC, Batista, AMarcos, Morrison, PJ
JournalIEEE Transactions on Plasma Science
Pagination1 - 8
Date PublishedJan-01-2018
ISSN0093-3813
URLhttp://ieeexplore.ieee.org/document/8280511/http://xplorestaging.ieee.org/ielx7/27/4360151/08280511.pdf?arnumber=8280511
DOI10.1109/TPS.2018.2797120
Short TitleIEEE Trans. Plasma Sci.
Paper File